|
Triangular imbeddings of regular graphs
A. G. Vantsyan
Abstract:
It is shown that, among regular graphs with n vertices of degree ρ, a graph triangulating an orientable surface of genus γ=1+ρ−612n exists if and only if (ρ−6)n≡0 (mod12). A triangular imbedding for all such graphs is obtained with the help of the technique of flow graphs.
Figures: 8.
Bibliography: 5 titles.
Received: 18.06.1980
Citation:
A. G. Vantsyan, “Triangular imbeddings of regular graphs”, Math. USSR-Sb., 44:4 (1983), 459–469
Linking options:
https://www.mathnet.ru/eng/sm2480https://doi.org/10.1070/SM1983v044n04ABEH000978 https://www.mathnet.ru/eng/sm/v158/i4/p515
|
Statistics & downloads: |
Abstract page: | 249 | Russian version PDF: | 83 | English version PDF: | 12 | References: | 40 |
|